Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on compact transformation groups with a fixed end point


Author: Hsin Chu
Journal: Proc. Amer. Math. Soc. 16 (1965), 581-583
MSC: Primary 54.80
DOI: https://doi.org/10.1090/S0002-9939-1965-0200916-4
MathSciNet review: 0200916
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Montgomery and L. Zippin, Transformation groups, Interscience, New York, 1955. MR 0073104 (17:383b)
  • [2] A. D. Wallace, A fixed-point theorem, Bull. Amer. Math. Soc. 51 (1945), 413-416. MR 0012221 (6:278a)
  • [3] -, Group invariant continua, Fund. Math. 36 (1949), 119-124. MR 0035432 (11:734c)
  • [4] H. C. Wang, A remark on transformation group leaving fixed an end point, Proc. Amer. Math. Soc. 3 (1952), 548-549. MR 0048803 (14:72b)
  • [5] R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloq. Publ. Vol. 32, Amer. Math. Soc., Providence, R. I., 1949. MR 0029491 (10:614c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0200916-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society